# SDR C2X2008F00011

- Difficulty date: July 18, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Punctured
- Location: Service Door
- Part time: 17,582 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS PRESENTLY IN A C-CHECK STATUS AND THE SERVICE DOOR WAS FOUND WITH A PUNCTURE TO THE UPPER FRAME.  MX CUT OUT THE AFFECTED AREA AND FABRICATED A L-SHAPE DOUBLER AFTER CONTOURING THE AREA.  ALODINED, PRIMED AND PAINTED.  INSTALL IAW EC52-40-01040 AND THE SRM.  ACFT WILL BE RELEASED UPON COMPLETION OF WORK.  (S)
